# SDR TWAA0006607

- Difficulty date: April 21, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CABIN, CRACKED MEMBRANE AT RIVET APPROX STA 925, RT SIDE, ABOVE AFT CARGO DOOR HINGE AREA.  REPAIRED MEMBRANE AND CUT OUT DAMAGED AREA PER SRM 53-01, PAGE 18 FIG 4 AND SHEET 3.  PRIMED PER SRM 51-10-3.
